# SDR AU970909

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP RUDDER RIB AND BALANCE WEIGHT STRUCTURE SEVERELY CORRODED
